Sur une conjecture de Dunfield, Friedl et Jackson

Translated title of the contribution: On a conjecture of Dunfield, Friedl and Jackson

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this short Note, we show that the twisted Alexander polynomial associated to a parabolic SL(2,C)-representation detects genus and fibering of the twist knots. As a corollary, a conjecture of Dunfield, Friedl and Jackson is proved for the hyperbolic twist knots.

Original languageFrench
Pages (from-to)921-924
Number of pages4
JournalComptes Rendus Mathematique
Volume350
Issue number19-20
DOIs
Publication statusPublished - 2012 Oct

Fingerprint

Twist
Knot
Alexander Polynomial
Genus
Corollary

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Sur une conjecture de Dunfield, Friedl et Jackson. / Morifuji, Takayuki.

In: Comptes Rendus Mathematique, Vol. 350, No. 19-20, 10.2012, p. 921-924.

Research output: Contribution to journalArticle

@article{314e56bce12d4c5d9e667bd7a3a883b3,
title = "Sur une conjecture de Dunfield, Friedl et Jackson",
abstract = "In this short Note, we show that the twisted Alexander polynomial associated to a parabolic SL(2,C)-representation detects genus and fibering of the twist knots. As a corollary, a conjecture of Dunfield, Friedl and Jackson is proved for the hyperbolic twist knots.",
author = "Takayuki Morifuji",
year = "2012",
month = "10",
doi = "10.1016/j.crma.2012.10.013",
language = "French",
volume = "350",
pages = "921--924",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",
number = "19-20",

}

TY - JOUR

T1 - Sur une conjecture de Dunfield, Friedl et Jackson

AU - Morifuji, Takayuki

PY - 2012/10

Y1 - 2012/10

N2 - In this short Note, we show that the twisted Alexander polynomial associated to a parabolic SL(2,C)-representation detects genus and fibering of the twist knots. As a corollary, a conjecture of Dunfield, Friedl and Jackson is proved for the hyperbolic twist knots.

AB - In this short Note, we show that the twisted Alexander polynomial associated to a parabolic SL(2,C)-representation detects genus and fibering of the twist knots. As a corollary, a conjecture of Dunfield, Friedl and Jackson is proved for the hyperbolic twist knots.

UR - http://www.scopus.com/inward/record.url?scp=84868196233&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84868196233&partnerID=8YFLogxK

U2 - 10.1016/j.crma.2012.10.013

DO - 10.1016/j.crma.2012.10.013

M3 - Article

AN - SCOPUS:84868196233

VL - 350

SP - 921

EP - 924

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

IS - 19-20

ER -